Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 71, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Dec 13, 2022, 6:21 AM CST for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 13, 2022, 6:21 AM CST (12:21 UTC)
- Expired
- Dec 13, 2022, 7:00 AM CST
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Garvin County, OK, Murray County, OK, Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 13, 3:58 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2263 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -184 m²/s²
- 0-3 km storm-relative helicity
- -181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
630
WFUS54 KOUN 131221
TOROUN
OKC049-099-123-133-131300-
/O.NEW.KOUN.TO.W.0071.221213T1221Z-221213T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
621 AM CST Tue Dec 13 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
East central Garvin County in southern Oklahoma...
South central Seminole County in east central Oklahoma...
Western Pontotoc County in east central Oklahoma...
Northeastern Murray County in southern Oklahoma...
* Until 700 AM CST.
* At 621 AM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Sulphur, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ada, Stratford, Byng, Roff, Fitzhugh, Hickory, Fittstown, Vanoss
and Jesse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3453 9707 3477 9710 3493 9664 3457 9652
TIME...MOT...LOC 1221Z 236DEG 43KT 3460 9700
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Bunker3 follow-up statements
717
WWUS54 KOUN 131232
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
632 AM CST Tue Dec 13 2022
OKC049-099-131242-
/O.CAN.KOUN.TO.W.0071.000000T0000Z-221213T1300Z/
Garvin OK-Murray OK-
632 AM CST Tue Dec 13 2022
...THE TORNADO WARNING FOR EAST CENTRAL GARVIN AND NORTHEASTERN
MURRAY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3468 9656 3458 9682 3459 9682 3459 9683
3460 9693 3477 9693 3488 9678 3493 9664
TIME...MOT...LOC 1232Z 233DEG 36KT 3468 9689
$$
OKC123-133-131300-
/O.CON.KOUN.TO.W.0071.000000T0000Z-221213T1300Z/
Seminole OK-Pontotoc OK-
632 AM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR SOUTH
CENTRAL SEMINOLE AND WESTERN PONTOTOC COUNTIES...
At 632 AM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Roff, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ada, Byng, Roff, Fitzhugh and Vanoss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3468 9656 3458 9682 3459 9682 3459 9683
3460 9693 3477 9693 3488 9678 3493 9664
TIME...MOT...LOC 1232Z 233DEG 36KT 3468 9689
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Bunker501
WWUS54 KOUN 131242
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
642 AM CST Tue Dec 13 2022
OKC123-133-131300-
/O.CON.KOUN.TO.W.0071.000000T0000Z-221213T1300Z/
Seminole OK-Pontotoc OK-
642 AM CST Tue Dec 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR SOUTH
CENTRAL SEMINOLE AND CENTRAL PONTOTOC COUNTIES...
At 642 AM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Fitzhugh, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ada, Byng and Fitzhugh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3471 9657 3466 9678 3470 9685 3481 9688
3488 9678 3493 9664
TIME...MOT...LOC 1242Z 236DEG 43KT 3475 9677
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Bunker365
WWUS54 KOUN 131257
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
657 AM CST Tue Dec 13 2022
OKC123-133-131307-
/O.EXP.KOUN.TO.W.0071.000000T0000Z-221213T1300Z/
Seminole OK-Pontotoc OK-
657 AM CST Tue Dec 13 2022
...THE TORNADO WARNING FOR SOUTH CENTRAL SEMINOLE AND CENTRAL
PONTOTOC COUNTIES WILL EXPIRE AT 700 AM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3471 9657 3466 9678 3470 9685 3481 9688
3488 9678 3493 9664
TIME...MOT...LOC 1257Z 236DEG 43KT 3485 9659
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Dec 13, 4:56 AM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Dec 13, 4:56 AM CST, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Norman OK 456 AM CST Tue Dec 13 2022 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 201 AM CST Tue Dec 13 2022 A squall line is moving across our CWA early this morning. It will move off to our east by mid-morning. Prior to that, the potential for severe weather within the squall line appears to be greatest near the Red River. It is here where surface theta-e values will be highest, with the greatest potential for surface-based updrafts within the squall line. Damaging wind gusts and line-embedded tornadoes will be possible, particularly south of I-40, before the squall line exits the CWA. Westerly winds will dominate during the day today with clearing skies behind the Pacific front. Due to the sun and downsloping conditions, highs will reach into the mid-50s in northwest Oklahoma and mid-60s in southeast Oklahoma. Around sunset, a cold front will enter northern Oklahoma as the surface low occludes over eastern Nebraska. A combination of weak northwesterly winds and clear skies tonight will allow temperatures to drop into the upper 20s to low 30s by daybreak north of the front, which should be in the Red River vicinity by that time. Meister && .LONG TERM... (Wednesday through Monday) Issued at 201 AM CST Tue Dec 13 2022 A cooling trend begins tomorrow as the large-scale pattern across the central U.S. begins to be dominated by the occluded upper-level low. Apart from a stretch of cloud cover over southeast Oklahoma tomorrow morning, sunshine and clear skies will be abundant through the rest of the week. However, persistent low-level northwest flow will keep days from warming back up despite the sunshine. Highs will eventually drop into the low-to-mid 40s on Friday before rebounding somewhat over the weekend into the mid-to-upper 40s. Cold temperatures should continue next week as a lobe of the polar vortex drops into the Great Lakes and stagnates the pattern. There appears to be a low-end signal for rain Sunday and Monday, with perhaps more substantial chances for precipitation after the end of the forecast period. Meister && .AVIATION... (12Z TAFS) Issued at 452 AM CST Tue Dec 13 2022 Line of showers and storms will continue to move east across the area, exiting the area later this morning. Low ceilings ahead of the line will improve after the line of storms with clouds decreasing west of the storms today. Winds will shift to the SW/W behind the line of storms. A boundary will move into parts of the area tonight/early Wednesday which will cause winds to shift more towards the NW. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 59 30 47 29 / 40 0 0 0 Hobart OK 58 28 49 28 / 0 0 0 0 Wichita Falls TX 63 34 52 31 / 20 0 0 0 Gage OK 55 22 47 24 / 0 0 0 0 Ponca City OK 59 26 44 26 / 60 0 0 0 Durant OK 66 41 54 33 / 100 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...04 LONG TERM....04 AVIATION...25
Hazardous weather outlook, Dec 13, 12:07 AM CST, 6 hours 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1207 AM CST Tue Dec 13 2022 OKZ004>048-050>052-TXZ083>090-131300- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1207 AM CST Tue Dec 13 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe thunderstorms will be possible through the night. Storms will move from west to east through the night in the form of a squall line, entering western Oklahoma and western north Texas around midnight, moving into central portions of Oklahoma before daybreak, and southeast portions of Oklahoma toward and after sunrise Tuesday. All hazards will be possible, with damaging wind gusts of 60 to 80 mph the main concern with the most intense portion of the squall line. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... Strong to severe storms will continue to move quickly east across south central and southeast portions of Oklahoma Tuesday morning after sunrise. Damaging wind gusts of 60 to 80 mph will be the main concern, but all severe weather hazards will be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Dec 13, 4:15 AM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Norman OK
415 AM CST Tue Dec 13 2022
OKZ025-027>029-131100-
Grady OK-Oklahoma OK-Cleveland OK-McClain OK-
415 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of eastern Grady,
southeastern Oklahoma, Cleveland and McClain Counties through 500 AM
CST...
At 415 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oklahoma City to near Dibble to 3 miles
southwest of Alex. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Del City,
Newcastle, Blanchard, Purcell, Choctaw, Noble, Tuttle, Harrah,
Slaughterville, Spencer, Jones, Nicoma Park, Lexington, Goldsby,
Dibble and Valley Brook.
This includes the following highways...
Interstate 35 between mile markers 92 and 126.
Interstate 40 between mile markers 154 and 173.
Interstate 44 between mile markers 91 and 115.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3493 9746 3478 9794 3501 9790 3533 9771
3564 9714 3515 9714
TIME...MOT...LOC 1015Z 245DEG 34KT 3533 9762 3506 9762 3487 9781
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MahaleLocal storm report, Dec 13, 4:28 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
428 AM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL 4 WNW CORUM 34.39N 98.17W
12/13/2022 E1.00 INCH COTTON OK PUBLIC
SOCIAL MEDIA REPORT.
&&Special weather statement, Dec 13, 4:56 AM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Norman OK
456 AM CST Tue Dec 13 2022
OKZ025>030-131145-
Grady OK-Oklahoma OK-Pottawatomie OK-Cleveland OK-McClain OK-
Lincoln OK-
456 AM CST Tue Dec 13 2022
...Strong thunderstorms will impact portions of southeastern Grady,
southeastern Oklahoma, southern Lincoln, Cleveland, northwestern
Pottawatomie and southwestern McClain Counties through 545 AM CST...
At 456 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southwest of Harrah to near Norman to 5
miles northeast of Bradley. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Shawnee,
Newcastle, Blanchard, Tecumseh, Purcell, Choctaw, Noble, Harrah,
Slaughterville, McLoud, Stroud, Lexington, Pink, Goldsby, Meeker and
Dibble.
This includes the following highways...
Interstate 35 between mile markers 90 and 115.
Interstate 40 between mile markers 161 and 194.
Interstate 240 between mile markers 10 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3541 9674 3541 9677 3533 9678 3511 9694
3481 9782 3513 9768 3543 9735 3575 9665
TIME...MOT...LOC 1056Z 247DEG 39KT 3544 9722 3518 9729 3493 9764
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MahaleLocal storm report, Dec 13, 5:13 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
513 AM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM FLOOD 1 SSW NORMAN 35.20N 97.45W
12/13/2022 CLEVELAND OK BROADCAST MEDIA
FLOODING AND A STRANDED VEHICLE ON THE
UNIVERSITY OF OKLAHOMA CAMPUS.
&&Local storm report, Dec 13, 5:45 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
545 AM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 1 S NORMAN 35.20N 97.44W
12/13/2022 CLEVELAND OK NWS EMPLOYEE
STALLED CARS ON JENKINS STREET.
&&Local storm report, Dec 13, 5:53 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
553 AM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM TORNADO WAYNE 34.91N 97.32W
12/13/2022 MCCLAIN OK TRAINED SPOTTER
TREE DAMAGE REPORTED FROM TORNADO IN WAYNE.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:05 PM CST | Special Weather Statement | OUN | Harper | 25 min |
| Dec 12, 9:20 PM CST | Tornado Warning | OUN | Harper | 29 min |
| Dec 12, 11:14 PM CST | Special Weather Statement | OUN | Ellis | 31 min |
| Dec 13, 12:07 AM CST | Special Weather Statement | OUN | Beckham, Roger Mills | 23 min |
| Dec 13, 12:32 AM CST | Special Weather Statement | OUN | Beckham, Roger Mills, Woodward | 28 min |
| Dec 13, 1:11 AM CST | Special Weather Statement | OUN | Custer, Dewey, Washita | 34 min |
| Dec 13, 1:18 AM CST | Severe Thunderstorm Warning | OUN | Custer, Dewey, Major, Washita, Woods, Woodward | 42 min |
| Dec 13, 1:52 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Garfield, Kingfisher, Major | 38 min |
| Dec 13, 2:01 AM CST | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 44 min |
| Dec 13, 2:28 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher | 27 min |
| Dec 13, 2:32 AM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 43 min |
| Dec 13, 3:15 AM CST | Severe Thunderstorm Warning | OUN | Cotton | 45 min |
| Dec 13, 3:17 AM CST | Special Weather Statement | OUN | Comanche, Cotton, Grady | 28 min |
| Dec 13, 3:23 AM CST | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Dec 13, 3:26 AM CST | Special Weather Statement | OUN | Canadian | 34 min |
| Dec 13, 3:44 AM CST | Special Weather Statement | OUN | Grady | 31 min |
| Dec 13, 3:55 AM CST | Special Weather Statement | OUN | Cotton | 35 min |
| Dec 13, 4:03 AM CST | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 42 min |
| Dec 13, 4:15 AM CST | Special Weather Statement | OUN | Cleveland, Grady, McClain | 45 min |
| Dec 13, 4:31 AM CST | Tornado Warning | OUN | Garvin, Grady, Stephens | 29 min |
| Dec 13, 4:32 AM CST | Areal Flood Advisory | OUN | Comanche, Grady | 3 hr |
| Dec 13, 4:52 AM CST | Tornado Warning | OUN | Garvin, Grady, McClain | 38 min |
| Dec 13, 4:54 AM CST | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Dec 13, 4:56 AM CST | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| Dec 13, 5:02 AM CST | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Dec 13, 5:07 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Murray, Stephens | 38 min |
| Dec 13, 5:21 AM CST | Tornado Warning | OUN | Cleveland, McClain | 24 min |
| Dec 13, 5:25 AM CST | Tornado Warning | OUN | Carter, Garvin, Stephens | 35 min |
| Dec 13, 5:28 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 47 min |
| Dec 13, 5:38 AM CST | Tornado Warning | OUN | Cleveland, Pottawatomie | 37 min |
| Dec 13, 5:43 AM CST | Tornado Warning | OUN | Cleveland, McClain, Pontotoc, Pottawatomie | 32 min |
| Dec 13, 5:51 AM CST | Tornado Warning | OUN | Carter, Garvin, Murray | 39 min |
| Dec 13, 6:08 AM CST | Tornado Warning | OUN | Pottawatomie, Seminole | 32 min |
| Dec 13, 6:30 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 45 min |
| Dec 13, 6:50 AM CST | Special Weather Statement | OUN | Hughes | 40 min |
| Dec 13, 6:54 AM CST | Tornado Warning | OUN | Carter, Johnston, Murray | 13 min |
| Dec 13, 7:14 AM CST | Areal Flood Advisory | OUN | Cleveland, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Dec 13, 7:27 AM CST | Special Weather Statement | OUN | Hughes | 33 min |
| Dec 13, 7:48 AM CST | Special Weather Statement | OUN | Marshall | 42 min |
| Dec 13, 7:57 AM CST | Special Weather Statement | OUN | Atoka | 33 min |
| Dec 13, 8:06 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 39 min |
| Dec 13, 8:38 AM CST | Special Weather Statement | OUN | Atoka | 37 min |
| Dec 13, 8:47 AM CST | Special Weather Statement | OUN | Bryan | 43 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.